American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03F25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Tin Lok Wong. Interpreting Weak K\"onig's Lemma using the Arithmetized Completeness Theorem. Proc. Amer. Math. Soc. 144 (2016) 4021-4024.
Abstract, references, and article information   
View Article: PDF

[2] Marco Forti and Giuseppe Morana Roccasalvo. Natural numerosities of sets of tuples. Trans. Amer. Math. Soc. 367 (2015) 275-292. MR 3271261.
Abstract, references, and article information   
View Article: PDF

[3] Thomas Jech. On G\"odel's second incompleteness theorem . Proc. Amer. Math. Soc. 121 (1994) 311-313. MR 1191869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Douglas Bridges and Osvald Demuth. On the Lebesgue measurability of continuous functions in constructive analysis. Bull. Amer. Math. Soc. 24 (1991) 259-276. MR 1066107.
Abstract, references, and article information   
View Article: PDF

[5] S. Świerczkowski. Interpretations of Euclidean geometry . Trans. Amer. Math. Soc. 322 (1990) 315-328. MR 982234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Christian Bennet. Lindenbaum algebras and partial conservativity . Proc. Amer. Math. Soc. 97 (1986) 323-327. MR 835891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Per Lindström. On partially conservative sentences and interpretability . Proc. Amer. Math. Soc. 91 (1984) 436-443. MR 744645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Pavel Pudlák. Some prime elements in the lattice of interpretability types . Trans. Amer. Math. Soc. 280 (1983) 255-275. MR 712260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] James H. Schmerl. Arborescent structures. II. Interpretability in the theory of trees . Trans. Amer. Math. Soc. 266 (1981) 629-643. MR 617556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] D. Guaspari. Partially conservative extensions of arithmetic . Trans. Amer. Math. Soc. 254 (1979) 47-68. MR 539907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia